# SDR SIMA20141026010

- Difficulty date: October 26, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,482 hours, 32,927 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 14566044603
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING PANEL SUPPORT ANGLE IS CRACKED AT LT FRAME 46.  REPAIRED LT OVERWING PANEL SUPPORT ANGLE AT LT FRAME 46 IAW ETN-EM-53-142.
